Asymptotic stability of a solution of an autonomous system in R2, consisting of subsystems

P.J. Heuvel, van den

Research output: Book/ReportReportAcademic

24 Downloads (Pure)

Abstract

In this paper a generalization is proved of a theorem by Laroque (1979). This theorem asserts that if an autonomous system x = F(x) consists of linear subsystems defined on cones in R2 and if the function F(x) is continuous, then the origin is an asymptotically stable solution of the system, if the subsystems are asymptotically stable in R2. It is shown that the linearity restrictions in the theorem of Laroque can be relaxed in a neighbourhood of the equilibrium.
Original languageEnglish
Place of PublicationEindhoven
PublisherTechnische Hogeschool Eindhoven
Number of pages14
Publication statusPublished - 1980

Publication series

NameMemorandum COSOR
Volume8009
ISSN (Print)0926-4493

Fingerprint Dive into the research topics of 'Asymptotic stability of a solution of an autonomous system in R2, consisting of subsystems'. Together they form a unique fingerprint.

Cite this